# SDR 2016FA0000160

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: General aviation
- Aircraft: N823PM
- Make and model: Cessna 550
- Aircraft serial: 5501064
- Aircraft time: 4,860 hours, 4,330 cycles
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Screw
- Part number: S3322S1016
- Condition: Wrong Part
- Location: Panel 512ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LT MAIN WHEEL WELL SATURATED WITH JET FUEL AND FUEL STREAKING DOWN LT SIDE OF FUSELAGE AND UP THE TAIL.  NO ACTIVE LEAK NOTED.  UPON INVESTIGATION, FOUND PANEL 512AB LOOSE/HANGING DOWN, ALTHOUGH NOT LEAKING STATICALLY AND INCORRECT HARDWARE INSTALLED.  PANEL APPEARED TO BE ONLY LEAKING WHILE THE ACFT WAS IN-FLIGHT.
